An Overview of NuvaRing Overdose
If you happen to overdose on NuvaRing, seek medical attention immediately.
NuvaRing Overdose Effects
NuvaRing overdose is unlikely, for a variety of reasons. It is unlikely that a woman would accidentally use more than one NuvaRing. Also, it is unlikely that a child would accidentally take NuvaRing, as it does not look like anything that could be consumed. However, anything is possible, and serious symptoms have been reported in children who have taken large doses of oral contraceptives
. It is not known what may happen if NuvaRing is accidentally taken by mouth.
Some women may be concerned about a possible overdose if the NuvaRing becomes disconnected at the joint. This occasionally happens but does not affect how the ring releases the hormones. You should remove the broken ring and replace it with a new one, though, because it may be uncomfortable or more likely to slip out.
Treatment for a NuvaRing Overdose
It is not known how best to treat a NuvaRing overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on NuvaRing.